A note on the Generalized Bernoulli and Euler Polynomials

Authors

  • Bao Quoc Ta Department of Mathematics, Ã…bo Akademi University, Finland

Keywords:

Appell polynomials, Generalized Bernoulli polynomials, Generalized Euler polynomials

Abstract

In this paper we use probabilistic methods to derive some results on the generalized Bernoulli and generalized Euler polynomials. Our approach is based on the properties of Appell polynomials associated with uniformly distributed and Bernoulli distributed random variables and their sums. 

Downloads

How to Cite

Ta, B. Q. (2017). A note on the Generalized Bernoulli and Euler Polynomials. European Journal of Pure and Applied Mathematics, 6(4), 405–412. Retrieved from https://www.ejpam.com/index.php/ejpam/article/view/1971